Sphères d'homologie rationnelle
Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 455, p. 35-52
@incollection{SB_1974-1975__17__35_0,
     author = {Gramain, Andr\'e},
     title = {Sph\`eres d'homologie rationnelle},
     booktitle = {S\'eminaire Bourbaki : vol. 1974/75, expos\'es 453-470},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {17},
     year = {1976},
     note = {talk:455},
     pages = {35-52},
     zbl = {0335.57010},
     mrnumber = {461526},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1974-1975__17__35_0}
}
Gramain, André. Sphères d'homologie rationnelle, in Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 455, pp. 35-52. http://www.numdam.org/item/SB_1974-1975__17__35_0/

[1] J. Adams - On the group J(X) (IV), Topology, 4 (1966), 21-72. | MR 198470 | Zbl 0145.19902

[2] J. Alexander, G. Hamrick, J. Vick - Bilinear forms and cyclic group actions, Bull. A.M.S., 80 (1974), 730-734. | MR 346821 | Zbl 0288.55010

[3] J. Barge, J. Lannes, F. Latour, P. Vogel - A-sphères, Ann. Sc. E.N.S., 7 (1974), p. 463-506. | Numdam | MR 377939 | Zbl 0314.55026

[4] R. Bott - The stable homotopy of classical groups, Ann. of Maths., 70 (1959), 313-337. | MR 110104 | Zbl 0129.15601

[5] W. Browder - On the Kervaire invariant of framed manifolds and its generalization, Ann. of Maths., 90 (1969), 157-186. | MR 251736 | Zbl 0198.28501

[6] W. Browder - Manifolds and homotopy theory, in Manifolds Amsterdam 1970, Lecture Notes in Math. 197, Springer-Verlag, Berlin, 1971. | MR 278312 | Zbl 0238.57006

[7] W. Browder - Surgery on simply connected manifolds, Ergebnisse, Springer-Verlag, 1972. | MR 358813 | Zbl 0239.57016

[8] M. Hirsch - Immersions of manifolds, Trans. A.M.S., 93 (1959), 242-276. | MR 119214 | Zbl 0113.17202

[9] F. Hirzebruch - Neue topologische Methoden in der algebraischen Geometrie, Springer-Verlag, Berlin, 1962. | MR 137706 | Zbl 0070.16302

[10] F. Hirzebruch, W. Neumann, S. Koh - Differentiable manifolds and quadratic forms, Dekker, New York, 1971. | MR 341499 | Zbl 0226.57001

[11] B. Kerekjarto - Vorlesungen über Topologie, Springer-Verlag, Berlin, 1923.

[12] M. Kervaire, J. Milnor - Groups of homotopy spheres (I), Ann. of Maths., 77 (1963), 504-507. | MR 148075 | Zbl 0115.40505

[13] J. Milnor - On manifolds homeomorphic to the 7-sphere, Ann. of.Maths., 64 (1956), 339-405. | MR 82103 | Zbl 0072.18402

[14] J. Milnor, D. Husemoller - Symmetric bilinear forms, Ergebnisse, Springer-Verlag, Berlin, 1973. | MR 506372 | Zbl 0292.10016

[15] C. Rourke, D. Sullivan - On the Kervaire obstruction, Ann. of Maths., 94 (1971), 397-413. | MR 305416 | Zbl 0227.57012

[16] S. Smale - On the structure of manifolds, Amer. J. of Math., 84 (1962), 387-399. | MR 153022 | Zbl 0109.41103

[17] P.A. Smith - Fixed points of periodic transformations, Appendix B in Algebraic Topology de S. Lefschetz, A.M.S., 1942.

[18] R. Stong - Notes on cobordism theory, Princeton Univ. Press, 1968. | MR 248858 | Zbl 0181.26604

[19] D. Sullivan - Geometric topology, Part I : Localization, periodicity and Galois symmetry, Preprint available from M.I.T., Cambridge, Mass. U.S.A. | MR 494074

Voir aussi : Genetics of homotopy theory and the Adams conjecture, Ann. of Maths, 100 (1974), 1-79. | MR 442930